Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On certain solutions of a pendulum-type equation

Author: George Seifert
Journal: Quart. Appl. Math. 11 (1953), 127-131
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/56789
MathSciNet review: 56789
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. E. Edgerton and P. Fourmarier, The pulling-into-step of a salient-pole synchronous motor, Trans. A.I.E.E., 50, June 1931, pp. 769-778.
  • [2] Francesco Tricomi, Integrazione di un’ equazione differenziale presentatasi in elettrotecnica, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2) 2 (1933), no. 1, 1–20 (Italian). MR 1556692
  • [3] N. Vlasov, Oscillations of a synchronous motor, Journal of Technical Physics, U.S.S.R. (Russian), 9, 1939.
  • [4] N. Minorsky, Introduction to Non-Linear Mechanics. Topological Methods. Analytical Methods. Non-Linear Resonance. Relaxation Oscillations, J. W. Edwards, Ann Arbor, Mich., 1947. MR 0020689
  • [5] Luigi Amerio, Studio asintotico del moto di un punto su una linea chiusa, per azione di forze indipendenti dal tempo, Ann. Scuola Norm. Super. Pisa (3) 3 (1949), 19–57 (1950) (Italian). MR 0036895

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

DOI: https://doi.org/10.1090/qam/56789
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society